# SDR SWAA2022031674587

- Difficulty date: August 27, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221AF
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 221AF HAS EDGE DAMAGE AT MISSING INSERT ON INBOARD EDGE. / REPAIRED FWD PASSENGER CABIN FLOOR PANEL 221AF OF EDGE DAMAGE AT MISSING INSERT ON INBOARD EDGE (AS MARKED) IAW B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL REV 68 AND B737-700 SRM 53-00-50-2R-6 REPAIR 6 REV 68. A07264; A36551; A93557; A40676
